Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A remarkable property of definite integrals
HTML articles powered by AMS MathViewer

by M. L. Glasser PDF
Math. Comp. 40 (1983), 561-563 Request permission


We show that the integral of $F(u)$ is the same as the integral of $F(x)$, both with respect to x, for a variety of functions u.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 26A06, 26A42
  • Retrieve articles in all journals with MSC: 26A06, 26A42
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 561-563
  • MSC: Primary 26A06; Secondary 26A42
  • DOI:
  • MathSciNet review: 689471